# SDR SWIA2021070159272

- Difficulty date: March 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MULTIFUNCTIONAL SPOILER UPPER ATTACH POINT ANTIROTATION PLATE HAS CORRODED HARDWARE.     (C-CHECK RO 6/29/2021)    INSTALLED SERVICEABLE HARDWARE AT UPPER ATTACH POINTS ANTIROTATION PLATE IAW CRJ 700 AMM 27-64-01-400-801 (CONFIG A01) STEPS 4. A. (21) (J)
